# SDR F3LA200400070

- Difficulty date: July 19, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N801FR
- Make and model: Airbus A318-111
- Aircraft serial: 1939
- Aircraft time: 3,317 hours, 1,764 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Sleeve
- Part number: D23355020
- Condition: Damaged
- Location: Nlg Wheel
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED NOSE WHEEL VIBRATION ON GEAR RETRACTION.  FOUND NOSE WHEEL LT BEARING AND SLEEVE DAMAGED.  REMOVED SLEEVE AND INSPECTED AXLE FOR DAMAGE.  NO DAMAGE NOTED.  INSTALLED SERVICEABLE AXLE SLEEVE AT LT POSITION PER AMM 32-41-12-000-002 AND 32-41-12-400-002.  REMOVED AND INSTALLED BOTH NOSE WHEEL ASSY'S FOR PRECAUTIONARY PER AMM 32-41-12-401 AND 32-41-12-401.  TORQUE AND SPIN CHECK GOOD.  NO DEFECTS NOTED.
